# SDR SIMA201028501

- Difficulty date: October 10, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 19,616 hours, 17,980 cycles
- Engine: Rroyce AE3007A1
- Engine time: 23,983 hours, 22,599 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Faulty
- Location: Nr 4
- Part time: 23,983 hours, 22,599 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3355 THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN ON THE TAKEOFF ROLL.  THE CAPTAIN ELECTED TO ABORT.  SMOKE BEGAN TO DISSAPATE AFTER POWER TO IDLE AND TAXI TO GATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT ENGINE ASSEMBLY IAW WORK CARD 71--000-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.  MANUFACTURER DETERMINED THE NR 4 CARBON SEAL WAS FAULTY.
